Optimal point removal in closed-2PM labeling

TitleOptimal point removal in closed-2PM labeling
Publication TypeJournal Article
Year of Publication2008
AuthorsRostamabadi, Farshad, Sadeghi Iman, Ghodsi Mohammad, and Khosravi Ramtin
JournalInf. Process. Lett.
Volume105
Pagination108–113
URLhttp://dx.doi.org/10.1016/j.ipl.2007.08.033
DOI10.1016/j.ipl.2007.08.033

Join our Google Group Now!



GET IN TOUCH WITH US

Contact us

Sharif University of Technology, Department of Computer Engineering

Room 712, CE Algorithms Lab
P.O. Box 11155-9517, Tehran, Iran

Tel: +9821-6600-6675

Education - This is a contributing Drupal Theme
Design by WeebPal.